# SDR DL73S040476

- Difficulty date: May 29, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 48,854 hours, 35,251 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7213000000
- Part serial: 3105
- Condition: Defective
- Location: Aft Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTOR CHIMES ONLY ONCE DURING TEST.  REPLACED SMOKE DETECTOR.
